# SDR HEEA0011031

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23035128
- Condition: Defective
- Location: Oil Sys
- Part time: 2,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH OIL CONSUMPTION. INSTALLED A SERVICEABLE TURBINE.
